# SDR DHL2003604775

- Difficulty date: May 25, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL FUSE SKIN CORRODED AT STA 1050.000 BETWEEN L-2R - L-2L.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  CLEANED, TREATED AND PRIMED ARE IAW SRM 51-1-8B.  FABRICATED FINGER DOUBLERS (02 EA) (7075-T6 AL0.050) AND DOUBLER (7075-T6 AL0.090) IAW EODHL-030553.  CLEANED, TREATED AND PRIMED FINGER DOUBLERS AND DOUBLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FINGER DOUBLERS AND DOUBLER WITH NEW FASTENERS IAW EODHL-030553, ED-3307, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.
